# SDR GTIA021214

- Difficulty date: November 8, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FLIGHT ATTENDANT FORWARD EMERGENCY HAND HELD LIGHT BROKEN.  REMOVED FLIGHT ATTENDANT FORWARD EMERGENCY HAND HELD LIGHT.  INSTALLED NEW FLIGHT ATTENDANT FORWARD EMERGENCY HAND HELD LIGHT.  (M)
